MathSciNet Relay Station
MathSciNet bibliographic data
MR1129701 54D99 (54C10 54E50)
Michael, E. Almost complete spaces, hypercomplete spaces and related mapping theorems. Topology Appl. 41 (1991), no. 1-2, 113–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement